# SDR COM31138

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Inoperative
- Location: Lt Engine
- Part time: 19,314 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, THE LT ENGINE FAILED TO SHOW ANY RPM DURING START ATTEMPT.  REMOVED AND REPLACED STARTER/GENERATOR.
